# SDR DALA1313340615

- Difficulty date: May 19, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 90,506 hours, 41,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT IDENTIFIER ARROW IS POINTING IN THE WRONG DIRECTION.  REPLACED R1 DOOR LOWER EMERGENCY EXIT IDENTIFIER WITH IDENTIFIER LENS WITH THE ARROW POINTING IN THE DIRECTION OF THE DOORWAY.
